Skip to Main content Skip to Navigation
Journal articles

Solving set-valued constraint satisfaction problems

Luc Jaulin 1, 2
1 Lab-STICC_ENSTAB_CID_IHSEV
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
2 Pôle STIC_OSM
ENSTA Bretagne - École Nationale Supérieure de Techniques Avancées Bretagne
Abstract : In this paper, we consider the resolution of constraint satisfaction problems in the case where the variables of the problem are subsets of Rn. In order to use a constraint propagation approach, we introduce set intervals (named i-sets), which are sets of subsets of Rn with a lower bound and an upper bound with respect to the inclusion. Then, we propose basic operations for i-sets. This makes possible to build contractors that are then used by the propagation to solve problem involving sets as unknown variables. In order to illustrate the principle and the efficiency of the approach, a testcase is provided.
Document type :
Journal articles
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://hal-ensta-bretagne.archives-ouvertes.fr/hal-00686856
Contributor : Annick Billon-Coat <>
Submitted on : Wednesday, April 11, 2012 - 2:06:41 PM
Last modification on : Wednesday, August 5, 2020 - 3:42:05 AM
Long-term archiving on: : Thursday, July 12, 2012 - 9:58:42 AM

File

paper_computing2011.pdf
Files produced by the author(s)

Identifiers

Citation

Luc Jaulin. Solving set-valued constraint satisfaction problems. Computing, Springer Verlag, 2012, 94 (2), pp.297-311. ⟨10.1007/s00607-011-0169-5⟩. ⟨hal-00686856⟩

Share

Metrics

Record views

393

Files downloads

540